>

MEETINGS / EVENTS

RSS

May 05 - 07 2014, 12:00 AM - 12:00 AM

2014 ASA Legislative Conference

>

FDA MEDWATCH ALERTS

April 21, 2014

Lidocaine HCI Injection, USP, by Hospira: Recall - Visible Particulates

Summary:

Lidocaine HCI Injection USP by Hospira Recall Visible Particulates

April 18, 2014

Propofol Injectable Emulsion, USP by Hospira: Recall - Visible Particulates

Summary:

Propofol Injectable Emulsion USP by Hospira Recall Visible Particulates

April 18, 2014

FDA MedWatch - ARKON Anesthesia Delivery System with Version 2.0 Software by Spacelabs Healthcare: Class I Recall

Summary:

FDA MedWatch Class I Recall 4 18 14

>

ASA FEATURED PRODUCT

Add this product to your shopping cart

Anesthesiology Continuing Education (ACE) Program

SKU: 30702-14CE

... Read more »

Single Copies, Member Price: $360

Fungal Meningitis Outbreak Laboratory results from samples of two additional recalled NECC products

Thursday, November 01, 2012

[UPDATE 11-01-2012] Laboratory results from samples of two additional recalled NECC products – preservative free betamethasone and cardioplegia solution - have tested positive for bacterial contamination. FDA and CDC laboratories have identified bacteria present in three separate lots (batches) of NECC-supplied preservative-free betamethasone, with each lot producing different culture results, and in a single lot of NECC cardioplegia solution. These results and the finding of fungal contamination of methylprednisolone acetate reinforce the FDA’s concern about the lack of sterility in products produced at NECC’s compounding facility and serve to underscore that hospitals, clinics, and health care providers should not use any NECC-supplied products.

You can obtain information about the outbreak by calling the FDA’s Division of Drug Information line at 855-543-DRUG (3784) or send an email to druginfo@fda.hhs.gov.

Read the MedWatch safety alert, including a link to the FDA Update, at: http://www.fda.gov/Safety/MedWatch/SafetyInformation/SafetyAlertsforHumanMedicalProducts/ucm323946.htm

« Back to FDA Alerts and Recalls